# SDR KBM2006F00174

- Difficulty date: April 27, 2006
- Submitted: May 17, 2006
- Operation: Air carrier
- Aircraft: N53SH
- Make and model: Snias AS350B1
- Aircraft serial: 2009
- Engine: Tmeca ARRIEL1D
- System (JASC): 2312 · VHF Communications System
- Part: Radio
- Part number: 064105430
- Part serial: 3739
- Condition: Inoperative
- Location: Vhf Radio
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VHT SIDE TONE EXCESSIVELY LOUD, REMOVED AND REPLACED.  (K)
